WoRMS name details

Olivancillariidae Golikov & Starobogatov, 1975

571069  (urn:lsid:marinespecies.org:taxname:571069)

 unaccepted
Family
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Olivancillariidae Golikov & Starobogatov, 1975. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=571069 on 2022-01-19
Date
action
by
2011-05-02 17:58:21Z
created
2017-05-28 03:00:42Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available [request]